MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARD XP, LANG SET A, NON-ROHS
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the thermogard xp ivtm system (sn (b)(6) is showing an excessive deviation between the set point and actual temperatures was not confirmed during the review of the event log or functional testing.The complaint that the console experienced a pump failure was also not confirmed during review of the event log or functional testing.The reported issues were not replicated during testing, and the console functioned as intended.Upon review of the event log, no irregularities were found.The thermogard console passed the initial functional testing without any fault or error.The reported complaint was not reproduced.The cables were checked and the console was connected to an external monitor.There was no deviation in temperature, and the pump was turning as it should.The console performed as intended.It is possible that the cable was inadequately connected to the monitor interface by the customer during the reported event.Following service, the thermogard console passed all subsequent functional and electrical tests with no issues, and readings were within the specified limits.
 
Event or Problem Description
The customer reported the thermogard xp ivtm system (sn (b)(6) is showing an excessive deviation between the set point and actual temperatures.The device is also reported to have experienced a pump failure without triggering an alarm.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.

Brand Name
THERMOGARD XP®
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key25699456
Report Number3010617000-2026-00408
Device Sequence Number9720374
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARD XP, LANG SET A, NON-ROHS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown